# SDR ASOA2014020709916

- Difficulty date: January 5, 2014
- Submitted: February 7, 2014
- Operation: Air carrier
- Aircraft: N538CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15157
- Aircraft time: 15,206 hours, 9,508 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 295
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME FS 295 BETWEEN S26L AND 26R.    REMOVED CORROSION IAW SRM 51-21-06-001-001-A01 AND 51-42-06-001-001-A01.  FOUND WITHIN LIMITS IAW SRM 53-21-06-101-002-A02, SRM 53-00-00-101-001-A01, MAJOR REPAIR.
